A new result on the almost increasing sequences


ÖZARSLAN H. , KARAKAS A. Ö.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.22, no.6, pp.989-998, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 6
  • Publication Date: 2017
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.989-998

Abstract

In this paper, we have generalized a known theorem on vertical bar N, p(n)vertical bar(k) summability factors of infinite series to the phi - vertical bar A, p(n)vertical bar(k) summability by using an almost increasing sequence. This new theorem also includes several new results.